# SDR N6WA20140525003

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 24,294 hours, 16,596 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR HANDLE COVER HOOK AND LOOP NEEDS REPLACED.  R & R HOOK AND LOOP ON LT EMERGENCY EXIT ROW COVER IN PAX CABIN IAW AMM 51-22-61.  NO FURTHER DEFECTS NOTED.
